MathSciNet Relay Station
MathSciNet bibliographic data
MR601750 (82a:15016) 15A42 (15A48 92A15)
Cohen, Joel E. Convexity of the dominant eigenvalue of an essentially nonnegative matrix. Proc. Amer. Math. Soc. 81 (1981), no. 4, 657–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement